MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Codes High impedance (1291); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.A visual inspection of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this implanted system exhibited a high out of range shock impedance measurement of greater than 125 ohms.Defibrillation threshold testing was performed and a shock failed and code 1005 was exhibited by the device.Surgical intervention was performed and the device was explanted and the right ventricular lead was abandoned and replaced.No additional adverse patient effects were reported.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9628854
Report Number2124215-2019-28638
Device Sequence Number11379935
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2016
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number101513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date01/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;